Why do steroids cause increased wbc

Read the information sheet that comes with the medicine, as you need to follow the instructions carefully on how to take a bisphosphonate. For example, you need to take bisphosphonate tablets whilst you are sitting up and with plenty of water, as they can cause irritation of your gullet (oesophagus). This can lead to indigestion-type symptoms such as heartburn or difficulty swallowing. Other side-effects may include diarrhoea or constipation. Also, you should not take bisphosphonates at the same time as food. You should not eat or take other tablets for half an hour after taking your bisphosphonate tablet. Depending on which medicine is used, you may need to take it daily, weekly, or sometimes less frequently.

Why do steroids cause increased wbc

why do steroids cause increased wbc

Media:

why do steroids cause increased wbcwhy do steroids cause increased wbcwhy do steroids cause increased wbcwhy do steroids cause increased wbcwhy do steroids cause increased wbc